# SDR DALA2023092908001

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN INTERCOSTAL OF FLOOR CPAX STA 1022 AND BL=0 AT AFT CARGO. SUMMARY OF NRC 00214: INTERCOSTAL OF FLOOR CPAX STA 1022 AND BL= 0 AT AFT CARGO WAS REPAIRED B717-200 SRM 51-70-11-2R-1 REPAIR 1. (LP #2991792)
